Neue Ungleichungen für konvexe Rotationskörper

H. Hadwiger

Mathematische Annalen (1950/51)

  • Volume: 122, page 175-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hadwiger, H.. "Neue Ungleichungen für konvexe Rotationskörper." Mathematische Annalen 122 (1950/51): 175-180. <>.

author = {Hadwiger, H.},
journal = {Mathematische Annalen},
keywords = {Metric geometry, convex geometry, integral geometry},
pages = {175-180},
title = {Neue Ungleichungen für konvexe Rotationskörper},
url = {},
volume = {122},
year = {1950/51},

AU - Hadwiger, H.
TI - Neue Ungleichungen für konvexe Rotationskörper
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 175
EP - 180
KW - Metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.